zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Anti-periodic solution for delayed cellular neural networks with impulsive effects. (English) Zbl 1231.34121
Summary: We discuss anti-periodic solution for delayed cellular neural networks with impulsive effects. By means of contraction mapping principle and Krasnoselski’s fixed point theorem, we obtain the existence of anti-periodic solution for neural networks. By establishing a new impulsive differential inequality, using Lyapunov functions and inequality techniques, some new results for exponential stability of anti-periodic solution are obtained. Meanwhile, an example and numerical simulations are given to show that impulses may change the exponentially stable behavior of anti-periodic solution.

34K13Periodic solutions of functional differential equations
34K45Functional-differential equations with impulses
Full Text: DOI
[1] T. Poska, T. Boros, P. Thirn, L.O. Chua, Detecting simple motion using cellular neural networks, in: Proceedings of the 1990 IEEE International Workshop on Cellular Neural Networks and Their Applications, pp. 127--138.
[2] Chua, L. O.; Yang, L.: Cellular neural networks, IEEE trans. Circuits syst. 35, 1257-1290 (1998) · Zbl 0663.94022
[3] Venetianer, P. L.; Roska, T.: Image compression by cellular neural networks, IEEE trans. Circuits syst. 45, 205-215 (1998)
[4] Wang, L.; Zou, X.: Exponential stability of Cohen--Grossberg neural networks, Neural netw. 15, 415-422 (2002)
[5] Feng, C.; Plamondon, R.: Stability analysis of bidirectional associative memory networks with time delays, IEEE trans. Neural netw. 14, 1560-1565 (2003)
[6] Cao, J.: New results concerning exponential stability and periodic solutions of delayed cellular neural networks, Phys. lett. A 307, 136-147 (2003) · Zbl 1006.68107 · doi:10.1016/S0375-9601(02)01720-6
[7] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[8] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[9] Akhmet, M. U.: On the general problem of stability for impulsive differential equations, J. math. Anal. appl. 288, 182-196 (2003) · Zbl 1047.34094 · doi:10.1016/j.jmaa.2003.08.001
[10] Gopalsamy, K.: Stability of artificial neural networks with impulses, Appl. math. Comput. 154, 783-813 (2004) · Zbl 1058.34008 · doi:10.1016/S0096-3003(03)00750-1
[11] Guan, Z.; Chen, G.: On delayed impulsive Hopfield neural networks, Neural netw. 12, 273-280 (1999)
[12] Zhou, Q.: Global exponential stability of BAM neural networks with distributed delays and impulses, Nonlinear anal. RWA 10, 144-153 (2009) · Zbl 1154.34391 · doi:10.1016/j.nonrwa.2007.08.019
[13] Xu, D.; Yang, Z.: Impulsive delay differential inequality and stability of neural networks, J. math. Anal. appl. 305, 107-120 (2005) · Zbl 1091.34046 · doi:10.1016/j.jmaa.2004.10.040
[14] Yang, Y. Q.; Cao, J. D.: Stability and periodicity in delayed cellular neural networks with impulsive effects, Nonlinear anal. RWA 8, 362-374 (2007) · Zbl 1115.34072 · doi:10.1016/j.nonrwa.2005.11.004
[15] Li, Y.; Wang, J.: An analysis on the global exponential stability and the existence of periodic solutions for non-autonomous hybrid BAM neural networks with distributed delays and impulses, Comput. math. Appl. 56, 2256-2267 (2008) · Zbl 1165.34410 · doi:10.1016/j.camwa.2008.03.048
[16] Zhang, J.; Gui, Z.: Existence and stability of periodic solutions of high-order Hopfield neural networks with impulses and delays, J. comput. Appl. math. 224, 602-613 (2009) · Zbl 1168.34042 · doi:10.1016/j.cam.2008.05.042
[17] Ou, C.: Anti-periodic solution for high-order Hopfield neural networks, Comput. math. Appl. 56, 1838-1844 (2008) · Zbl 1152.34378 · doi:10.1016/j.camwa.2008.04.029
[18] Li, Y. K.; Yang, L.: Anti-periodic solutions for Cohen--Grossberg neural networks with bounded and unbounded delays, Commun. nonlinear sci. Numer. simul. 14, 3134-3140 (2009) · Zbl 1221.34167 · doi:10.1016/j.cnsns.2008.12.002
[19] Peng, G. Q.; Huang, L. H.: Anti-periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays, Nonlinear anal. RWA 10, 2434-2440 (2009) · Zbl 1163.92306 · doi:10.1016/j.nonrwa.2008.05.001
[20] Shao, J. Y.: An anti-periodic solution for a class of recurrent neural networks, J. comput. Appl. math. 228, 231-237 (2009) · Zbl 1175.34089 · doi:10.1016/j.cam.2008.09.016
[21] Shi, P. L.; Dong, L. Z.: Existence and exponential stability of anti-periodic solutions of Hopfield neural networks with impulses, Appl. math. Comput. 216, 623-630 (2010) · Zbl 1200.34046 · doi:10.1016/j.amc.2010.01.095
[22] M.A. Krasnosel’Skii, Positive Solutions of Operator Equations, Groningen, Netherlands. 1964. · Zbl 0121.10604
[23] Halanay, A.: Differential equations, (1996)